# SDR DALA2019081964848

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 76,311 hours, 57,254 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU 2000' NOTICED BURNING OIL ODOR IN FLIGHT DECK AND AFT CABIN.  STARTED TO DISSIPATE THRU 5000 FT AND GONE BY 10000 FT.  SUSPECT RESIDUAL HYD FLUID. OPS NORMAL REST OF CRUISE. NOTICED ODOR AGAIN ON DESCENT. C/W AMDS W/C # 2120-2367 FIG 6 - SOURCE OF SMELL APU INLET CONTAMINATION WITH HYD FLUID - FOUND PREVIOUSLY INSTALLED TEMP LINE LEAKING BUT BELIEVE MAJORITY OF CONTAMINATION CAUSED BY RESIDUAL HYD FLUID FROM PREVIOUS LEAK. C/W AMDS CARD #4950-2215 AND 4900-1185 - A/C OK FOR CONTINUED SERVICE. (LP5485902)
